# SDR IXXA060191S

- Difficulty date: October 4, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129523
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FRAME CORRODED AT STATION Y181,  -X35, BETWEEN LONGERONS 21 RIGHT AND 32 RIGHT.  REPLACED FRAME SECTION PER ALL APPLICABLE DATA.
